# SDR 02FDEA00062

- Difficulty date: January 23, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Engine: Ge CF680C2D1F
- Engine time: 7,343 hours, 1,706 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION NR 1 ENG FIRE DET NR 1 FAULT CAME ON.  REMOVED AND REPLACED FDCU AS PRECAUTION PER MM 26-11.  REMOVED AND REPLACED NR 1 LWR TURBINE FIRE DET LOOP-B PER MM 26-11-03-4.  CLOSED AND LATCHED NR 1 ENG COWLING PER MM 71-10-00.
